# SDR MWE2008F00011

- Difficulty date: July 15, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2644000501
- Condition: Inoperative
- Location: Emergency Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY POWER INVERTER NOT WORKING PROPERLY.  REMOVED AND REPLACED EMERGENCY INVERTER.  (K)
